# SDR SIMA20130121004

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 26,326 hours, 22,305 cycles
- Engine: Rroyce AE3007A13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3290 THE CREW REPORTED THAT AFTER TAKEOFF APPROX 500 AGL THEY RECEIVED AN EICAS LAV SMOKE WARNING.  THE CREW ACCOMPLISHED AOM VOL 1 PROCEDURES,  DECLARED AN EMERGENCY WITH ATC AND RETUTNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  AIRCRAFT RELEASED FOR FCF PURPOSES ONLY.  REMOVED AND REPLACED THE RIGHT ENGINE 0 CARBON SEAL IAW RRMM 72-25-25 NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
